On controllability of second-order impulsive neutral integrodifferential systems with infinite delay
- On controllability of second-order impulsive neutral integrodifferential systems with infinite delay
- 박주현; 가네산아티
- FUNCTIONAL-DIFFERENTIAL EQUATIONS; BANACH-SPACES; APPROXIMATE CONTROLLABILITY; CONSTRAINED CONTROLLABILITY; NONLOCAL CONDITIONS; SEMILINEAR SYSTEMS; HEAT CONDUCTION; WAVE-EQUATIONS; EXISTENCE; INCLUSIONS
- Issue Date
- OXFORD UNIV PRESS
- IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION, v.32, no.3, pp.639 - 657
- This article is concerned with the controllability of damped second-order impulsive neutral integrodifferential systems with infinite delay in Banach spaces. A set of sufficient conditions for the controllability of such systems are formulated by using a fixed point analysis approach. In particular, the compactness condition on the cosine family of operators appearing in various literatures is not required here. At last, an example is given to illustrate the obtained result.
- Appears in Collections:
- 공과대학 > 전기공학과 > Articles
공과대학 > 모바일정보통신공학과 > Articles
- Files in This Item:
There are no files associated with this item.
- RIS (EndNote)
- XLS (Excel)